Bloated by the pill
The pill is an important means of contraception. However, it also has side effects. One of them is that you feel bloated and your digestion may not work as well as it should.
In fact, it is not just the pill alone that causes this effect. What happens is that it causes or increases deficiencies in your body. This then leads to increased water retention and this literally makes you feel like you are being absorbed.
It is not surprising that there are side effects with the pill. Hormones control your cycle and all the other functions in our body. If you play around with them, you will achieve more than you wanted to. But you can do something about it. The hormones work in conjunction with a deficiency. They compensate for the deficiency - especially of vitamins B6, B12 and C as well as folic acid, magnesium, zinc and selenium - and you alleviate or stop the side effects.
The Pill's contribution to bloating
First, there are the hormones. These experience an up and down, because your body produces them and at the same time you supply them via the pill. These ups and downs ensure that certain functions of your body simply no longer work properly. The consequence is that water is stored.
Over time, however, your body learns to adapt to the hormone doses in the pill. The bloating should then disappear after three months. You can speed up this process, however, by taking certain substances, i.e. food supplements adapted to take the pill, in order to stabilise your body.
The hormones also intervene in the processes in your digestive organs. The result is that digestive problems can occur. Before this happens, however, they make sure that digestion is slower overall. This often makes you feel full and bloated.
At the same time, the hormones change the flora in your intestine. There, certain hormones that produce more gas take over. The result is that you then have to let more of it out. You feel bloated in your stomach and you can even see it from the outside. It is not always easy to let the gases out, especially when you are not alone.
Certain substances help you to break down hormones faster. This allows your digestion to work better. You should also take antioxidants, as these also help your bowels work.
Feeling bloated and your mood
Another side effect may in its own way contribute to the bloating. The ups and downs of your hormones also cause your moods to change constantly. Above all, it affects serotonin, which can stabilise your mood. What happens then? You feel worse and worse.
If you feel bad for a longer time, the whole thing can become depressive. Your body reacts to it. Your mood will transfer and more water will be stored. But there is a good side to this. When you feel better, you become slimmer because your body lets the water out again.
Sometimes it just looks like the pill is the cause. But then there are other reasons for your body to dissolve. These can simply be because you are a woman. The digestion and the whole body always work a little bit different with women than with men. Therefore, you may have natural water retention and digestive problems.
Food intolerances can also cause more gases to build up in your stomach. Especially if you are allergic to lactose, you may be confronted with this. Here, pre- and probiotics can help to bring your intestinal flora into a healthy balance. This relieves the symptoms.
You may also simply have irritable bowel syndrome or Leaky Gut Syndrome. The pill can then increase the symptoms, but it can also trigger them. So you may have a susceptibility to these conditions, but normally you would not have them. The pill then manages to intensify them so that they become noticeable.
Another cause can be cysts on your ovaries. These then press against your bladder and intestines, causing digestive problems that will also cause you to open up. In this case, you should definitely consult a specialist.
What you can do about bloating
First you should drink more. Yeah, that sounds illogical. You have too much water in your body, so you drink more. In reality, however, you are flushing the substances from your system that caused the water retention in the first place. You should drink at least eight glasses of water a day.
It also helps if you exercise more. It will get your circulation going. This in turn leads to you excreting more water and thus also the substances that caused the water retention.
You can continue to take probiotics, which are used to clean up the intestines. They ensure a healthy flora in which the good bacteria predominate. This ensures that fewer gases are formed and that the water can be excreted again.
In addition, you are left with food supplements that increase the amount of exactly those substances that the pill consumes the most. This allows you to take targeted action against the side effects and to take the right dose every day.